p-Adic Congruences for Cycle Integrals Associated to Elliptic Curves with Complex Multiplication.

Winfried Kohnen

Mathematische Annalen (1988)

  • Volume: 280, Issue: 2, page 267-284
  • ISSN: 0025-5831; 1432-1807/e

How to cite

top

Kohnen, Winfried. "p-Adic Congruences for Cycle Integrals Associated to Elliptic Curves with Complex Multiplication.." Mathematische Annalen 280.2 (1988): 267-284. <http://eudml.org/doc/164363>.

@article{Kohnen1988,
author = {Kohnen, Winfried},
journal = {Mathematische Annalen},
keywords = {product of Fourier coefficients; Jacobi-Hecke eigenform; form of integral weight; p-adic congruence; cyclic integrals},
number = {2},
pages = {267-284},
title = {p-Adic Congruences for Cycle Integrals Associated to Elliptic Curves with Complex Multiplication.},
url = {http://eudml.org/doc/164363},
volume = {280},
year = {1988},
}

TY - JOUR
AU - Kohnen, Winfried
TI - p-Adic Congruences for Cycle Integrals Associated to Elliptic Curves with Complex Multiplication.
JO - Mathematische Annalen
PY - 1988
VL - 280
IS - 2
SP - 267
EP - 284
KW - product of Fourier coefficients; Jacobi-Hecke eigenform; form of integral weight; p-adic congruence; cyclic integrals
UR - http://eudml.org/doc/164363
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.